MAUDE Adverse Event Report: EBI, LLC. SFLX COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)

EBI, LLC. SFLX COILETTE; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Medical product: non-invasive, bone growth stimulator.Medical product: sflx coilette.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient was experiencing pain while using the bhs device.The patient sated that she was unsure if the pain was caused by the bhs or not.The patient stated that the coil is painful to wear on certain parts of the foot.It is very sensitive to the touch.The patient wears a sock while using the stimulator.The pain started ever since she started using the stimulator.The patient just tolerated the pain.The patient rated the pain as a 8 or 9 on a scale of 1 to 10, with 10 being the highest.The pain is on the surface of the skin.The pain subsides after a while when she is not using the unit.The patient stated that she does not experience any pain while using the bhs at night.The patient has increased her daily activity.The patient has not seen the doctor for a month and he is not aware that she is having pain.No additional patient consequences have been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, d8-9, d10 g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative this follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
SFLX COILETTE
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
michael salvati
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key11256428
Report Number0002242816-2021-00009
Device Sequence Number3711242
Product Code LOF
UDI-Device Identifier00812301020607
UDI-Public00812301020607
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068238
Device Lot Number20265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2021
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic